Covid-19 Update

Our offices are now open. Please see our COVID-19 safety and quarantine protocols»

Robotic Hair Transplants & Hair Restoration
Flagship: 110 East 55th Street, New York, NY
212-826-2400 - [email protected]
Bernstein Medical - Center for Hair Restoration
Hair Restoration Answers

Why Am I Still Losing Hair (Shedding) After 6 Months on Minoxidil And Finasteride?

Q: I have been using an increased dosage of Propecia now for around 8 months and Rogaine for about 6 months. I know that shedding can be expected for the first 3-6 months, but I believe I am now beyond that timeframe. Have you seen cases in which these products merely exacerbate hair loss without the expected regrowth? — N.E., Travilah, Maryland

A: It is a bit long to still see shedding, but from my experience, either the medications are working (and you are still in the shedding phase) or you are not responding to them. I have not seen minoxidil or finasteride worsen hair loss. My advice would be to continue the same course for at least a year before re-evaluating their use.

Posted by Updated



Browse Hair Restoration Answers by topic:








212-826-2400